# SDR ASAA1048224

- Difficulty date: July 27, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Part serial: 2146
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FOREFLAP I/B END LEADING EDGE IS CHAFED.  REMOVED LEADING EDGE SKIN AND INSTALLED NEW SKIN.
